Diffusion limit of a generalized matrix Boltzmann equation for spin-polarized transport

Stefan Possanner, Claudia Negulescu

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1159-1191
JournalKinetic and related models
Volume4
Issue number4
DOIs
Publication statusPublished - 2011

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Theoretical

Cite this

Diffusion limit of a generalized matrix Boltzmann equation for spin-polarized transport. / Possanner, Stefan; Negulescu, Claudia.

In: Kinetic and related models, Vol. 4, No. 4, 2011, p. 1159-1191.

Research output: Contribution to journalArticleResearchpeer-review

Possanner, Stefan ; Negulescu, Claudia. / Diffusion limit of a generalized matrix Boltzmann equation for spin-polarized transport. In: Kinetic and related models. 2011 ; Vol. 4, No. 4. pp. 1159-1191.
@article{62e5869fd3e34983a63daa8a79bdf91e,
title = "Diffusion limit of a generalized matrix Boltzmann equation for spin-polarized transport",
author = "Stefan Possanner and Claudia Negulescu",
year = "2011",
doi = "10.3934/krm.2011.4.1159",
language = "English",
volume = "4",
pages = "1159--1191",
journal = "Kinetic and related models",
issn = "1937-5093",
publisher = "American Institute of Mathematical Sciences",
number = "4",

}

TY - JOUR

T1 - Diffusion limit of a generalized matrix Boltzmann equation for spin-polarized transport

AU - Possanner, Stefan

AU - Negulescu, Claudia

PY - 2011

Y1 - 2011

U2 - 10.3934/krm.2011.4.1159

DO - 10.3934/krm.2011.4.1159

M3 - Article

VL - 4

SP - 1159

EP - 1191

JO - Kinetic and related models

JF - Kinetic and related models

SN - 1937-5093

IS - 4

ER -